# SDR ASAA2015010510178

- Difficulty date: January 5, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 27,785 hours, 8,132 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED 8" FROM SPAR LT SS 101.9.  ACFT GROUNDED. REPAIRED LT HORIZONTAL LOWER SKIN IAW SRM 55-10-01-2R-11, REPAIR II, FIG 204, SHEET 2.  THIS REPAIR IS A CAT-B REPAIR WHICH HAS AN INSPECTION THRESHOLD STARTING AT 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND  REPEAT INSPECTIONS AT 9,000 FLIGHT CYCLE INTERNALS, IAW SRM  55-10-01-2R-11, TABLE 204, FIG 206.  LEFT STABILIZER STA 101.9.
